# SDR IPXA2020081078772

- Difficulty date: July 15, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  RT INBD FLAP VANE HAD FOUR AREAS OF DELAMINATION AT LOWER SURFACE.  REPLACED DELAMINATED  FLAP VANE IAW AMM 27-50-22.
